Drug interactions between carvedilol and Colcrys
Interactions between your drugs
Applies to: Colcrys (colchicine) and carvedilol
Carvedilol may increase the blood levels of colchicine to dangerous levels, increasing the risk of serious side effects that can affect your muscles, blood cells, nervous system, and multiple organs including the liver and kidneys. You may need a lower dose of colchicine if you are currently using carvedilol or have used it within the last 14 days. Let your doctor know if you experience abdominal pain, nausea, vomiting, diarrhea, fever, muscle pain, weakness, fatigue, and/or numbness or tingling in your hands and feet, as these may be early symptoms of colchicine toxicity. You may not be able to take these medications together if you have liver or kidney disease. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: Colcrys (colchicine)
Drinking large amounts of grapefruit juice can increase your blood levels of colchicine to dangerous levels. You should avoid the consumption of grapefruit or grapefruit juice during treatment with colchicine. Let your doctor know if you experience abdominal pain, nausea, vomiting, diarrhea, fever, muscle pain, weakness, fatigue, and/or numbness or tingling in your hands and feet, as these may be early symptoms of colchicine toxicity.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.